# SDR HEEA080629

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,590 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Box
- Part number: 51509001R
- Part serial: 937
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GENERATOR DROPS OFF LINE INTERMITTENTLY.
